Journal of the Mathematical Society of Japan

Arithmetic exceptionality of generalized Lattès maps

Ömer KÜÇÜKSAKALLI and Hurşit ÖNSİPER

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the arithmetic exceptionality problem for the generalized Lattès maps on $\mathbf{P}^2$. We prove an existence result for maps arising from the product $E \times E$ of elliptic curves $E$ with CM.

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 2 (2018), 823-832.

Dates
First available in Project Euclid: 18 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1524038674

Digital Object Identifier
doi:10.2969/jmsj/07027643

Mathematical Reviews number (MathSciNet)
MR3787740

Zentralblatt MATH identifier
06902442

Subjects
Primary: 11G20: Curves over finite and local fields [See also 14H25]
Secondary: 20H15: Other geometric groups, including crystallographic groups [See also 51-XX, especially 51F15, and 82D25] 51F15: Reflection groups, reflection geometries [See also 20H10, 20H15; for Coxeter groups, see 20F55]

Keywords
crystallographic groups Frobenius map fixed point

Citation

KÜÇÜKSAKALLI, Ömer; ÖNSİPER, Hurşit. Arithmetic exceptionality of generalized Lattès maps. J. Math. Soc. Japan 70 (2018), no. 2, 823--832. doi:10.2969/jmsj/07027643. https://projecteuclid.org/euclid.jmsj/1524038674


Export citation

References

  • J. Bernstein and O. Schwarzman, Chevalley's theorem for complex crystallographic Coxeter groups, Funktsional. Anal. i Prilozhen, 12 (1978), 79–80 [Russian].
  • J. Bernstein and O. Schwarzman, Complex crystallographic Coxeter groups and affine root systems, J. Nonlinear Math. Phys., 13 (2006), 163–182.
  • N. D. Elkies, The existence of infinitely many supersingular primes for every elliptic curve over $\mathbf{Q}$, Invent. Math., 89 (1987), 561–567.
  • N. D. Elkies, Supersingular primes for elliptic curves over real number fields, Compositio Math., 72 (1989), 165–172.
  • M. Fried, On a conjecture of Schur, Michigan Math. J., 17 (1970), 41–55.
  • R. M. Guralnick, P. Müller and J. Saxl, The rational function analogue of a question of Schur and exceptionality of permutation representations, (English summary) Mem. Amer. Math. Soc., 162 (2003), no. 773, viii+79 pp.
  • J. Kaneko, S. Tokunaga and M. Yoshida, Complex crystallographic groups, II, J. Math. Soc. Japan, 34 (1982), 595–605.
  • Ö. Küçüksakalli, Bivariate polynomial mappings associated with simple complex Lie algebras, J. Number Theory, 168 (2016), 433–451.
  • S. Lang and H. Trotter, Frobenius distributions in GL$_2$-extensions, Distribution of Frobenius automorphisms in GL$_2$-extensions of the rational numbers, Lecture Notes in Math., 504, Springer-Verlag, Berlin-New York, 1976, iii+274 pp.
  • E. Looijenga, Root systems and elliptic curves, Invent. Math., 38 (1976/77), 17–32.
  • J. Milnor, On Lattès maps, Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, 2006, 9–43.
  • F. Rong, Lattès maps on $\mathbf{P}^2$, J. Math. Pures Appl. (9), 93 (2010), 636–650.
  • J. P. Serre, Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math., 54 (1981), 323–401.
  • S. Tokunaga and M. Yoshida, Complex crystallographic groups, I, J. Math. Soc. Japan, 34 (1982), 581–593.